Publication

Separable anisotropic differential operators in weighted abstract spaces and applications

Agarwal, Ravi P.
O'Regan, Donal
Shakhmurov, Veli B.
Citation
Agarwal, Ravi P. O'Regan, Donal; Shakhmurov, Veli B. (2008). Separable anisotropic differential operators in weighted abstract spaces and applications. Journal of Mathematical Analysis and Applications 338 (2), 970-983
Abstract
Funder
Publisher
Elsevier BV
Publisher DOI
10.1016/j.jmaa.2007.05.078
Rights
Attribution-NonCommercial-NoDerivs 3.0 Ireland